# SDR CA120301009

- Difficulty date: January 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 3,414 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Magneto
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) AME NOTED OIL LEAK DURING AIRCRAFT INSPECTION. MAGNETO REPLACED.
